# SDR AALA20021523

- Difficulty date: October 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 225-227 LEFT CUSP OUTBOARD OF NR 1 TRACK, CUSP HAS 2 INCH CRACK EMITTING FROM FORWARD SIDE OF LIGHTENING HOLE.  STOP DRILLED, DYE CHECKED AND NO CRACKS FOUND.  FABRICATED DOUBLER ALODINED, PRIMED AND INSTALLED PER MM 53-10-01.  (M)
